# SDR COMA0760360

- Difficulty date: May 4, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 32,810 hours, 30,938 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622EN1436
- Condition: Faulty
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5107 - AFTER TAKEOFF RECEIVED GEAR WARNING, GEAR DISAGREE AND NOSE DOOR WARNING, EXTINGUISHED ON LEVEL-OFF.  PERFORMED FUNCTIONAL CHECK OF LANDING GEAR EXTENSION/RETRACTION SYSTEM.  REPLACED NOSE DOOR SWITCH.  NO FURTHER DEFECTS.
